Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2011 (2011), Article ID 542941, 17 pages
Research Article

On a General Contractive Condition for Cyclic Self-Mappings

Institute of Research and Development of Processes, Faculty of Science and Technology, University of the Basque Country, Campus de Leioa (Bizkaia), Apartado 644 de Bilbao, 48080 Bilbao, Spain

Received 26 April 2011; Accepted 3 October 2011

Academic Editor: J. C. Butcher

Copyright © 2011 M. De la Sen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. De la Sen, “On a General Contractive Condition for Cyclic Self-Mappings,” Journal of Applied Mathematics, vol. 2011, Article ID 542941, 17 pages, 2011. doi:10.1155/2011/542941